MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9270
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector was occluded the following information was received by the initial reporter with the following verbatim: it was reported by customer that filter would not flush.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported leaking at filter and distal tubing, and returned 1 sample of material mz9270, lot 24039216.The sample was infused with water, and the occlusion was confirmed.The set was returned to the filter supplier for further analysis.The supplier investigation confirmed the occlusion, but did not find any issue with the filter.The root cause could not be determined by the supplier.
 
Event or Problem Description
No additional information.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20327540
Report Number9616066-2024-01404
Device Sequence Number12728430
Product Code FPA
UDI-Device Identifier10885403240737
UDI-Public(01)10885403240737(11)240312(17)270312(10)24039216
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9270
Device Lot Number24039216
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown